# SDR CALA2017102703806

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 70,974 hours, 8,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST,  FOUND THE L3 & R3 AISLE EXIT LIGHT INOPERATIVE.  REPLACED THE BATTERY PACK AND TESTED NORMAL IAW AMM 33-51-00-710-801, REV 80.
